English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

S-adic version of Minkowski's geometry of numbers and Mahler's compactness criterion

MPS-Authors
/persons/resource/persons235576

Kleinbock,  Dmitry
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236344

Tomanov,  George
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kleinbock, D., Shi, R., & Tomanov, G. (2017). S-adic version of Minkowski's geometry of numbers and Mahler's compactness criterion. Journal of Numer Theory, 174, 150-163. doi:10.1016/j.jnt.2016.10.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B50-6
Abstract
There is no abstract available